# SDR DALA2017072705792

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 42,803 hours, 18,848 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Unsecure
- Location: Life Raft
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRING HANGING FROM L2 DOOR.  INSPECTED THE DOOR,  SECURED LIFE RAFT LANYARD.  ALL NORMAL AND OK FOR SERVICE.
